MathSciNet Relay Station
MathSciNet bibliographic data
MR1047423 (91g:47051) 47N70 (47H20 93B30 93C20)
Banks, H. T.; Reich, Simeon; Rosen, I. G. An approximation theory for the identification of nonlinear distributed parameter systems. SIAM J. Control Optim. 28 (1990), no. 3, 552–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement